Volume 22, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Subflexible symplectic manifolds

Emmy Murphy and Kyler Siegel

Geometry & Topology 22 (2018) 2367–2401
Bibliography
1 M Abouzaid, Symplectic cohomology and Viterbo’s theorem, from: "Free loop spaces in geometry and topology" (editors J Latschev, A Oancea), IRMA Lect. Math. Theor. Phys. 24, Eur. Math. Soc. (2015) 271 MR3444367
2 M Abouzaid, P Seidel, Altering symplectic manifolds by homologous recombination, preprint (2010) arXiv:1007.3281
3 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
4 R Casals, E Murphy, F Presas, Geometric criteria for overtwistedness, preprint (2015) arXiv:1503.06221
5 K Cieliebak, Handle attaching in symplectic homology and the chord conjecture, J. Eur. Math. Soc. 4 (2002) 115 MR1911873
6 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : symplectic geometry of affine complex manifolds, 59, Amer. Math. Soc. (2012) MR3012475
7 K Cieliebak, Y Eliashberg, The topology of rationally and polynomially convex domains, Invent. Math. 199 (2015) 215 MR3294960
8 T Ekholm, Y Eliashberg, E Murphy, I Smith, Constructing exact Lagrangian immersions with few double points, Geom. Funct. Anal. 23 (2013) 1772 MR3132903
9 Y Eliashberg, E Murphy, Lagrangian caps, Geom. Funct. Anal. 23 (2013) 1483 MR3102911
10 E Giroux, J Pardon, Existence of Lefschetz fibrations on Stein and Weinstein domains, Geom. Topol. 21 (2017) 963 MR3626595
11 M Gromov, Partial differential relations, 9, Springer (1986) MR864505
12 R M Harris, Distinguishing between exotic symplectic structures, J. Topol. 6 (2013) 1 MR3029419
13 O van Koert, Lecture notes on stabilization of contact open books, preprint (2010) arXiv:1012.4359
14 M Maydanskiy, Exotic symplectic manifolds from Lefschetz fibrations, PhD thesis, Massachusetts Institute of Technology (2009) MR2717731
15 M Maydanskiy, P Seidel, Lefschetz fibrations and exotic symplectic structures on cotangent bundles of spheres, J. Topol. 3 (2010) 157 MR2608480
16 M Maydanskiy, P Seidel, Corrigendum : Lefschetz fibrations and exotic symplectic structures on cotangent bundles of spheres, J. Topol. 8 (2015) 884 MR3394320
17 M McLean, Lefschetz fibrations and symplectic homology, Geom. Topol. 13 (2009) 1877 MR2497314
18 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint (2012) arXiv:1201.2245
19 A Oancea, The Künneth formula in Floer homology for manifolds with restricted contact type boundary, Math. Ann. 334 (2006) 65 MR2208949
20 A F Ritter, Deformations of symplectic cohomology and exact Lagrangians in ALE spaces, Geom. Funct. Anal. 20 (2010) 779 MR2720232
21 A F Ritter, Topological quantum field theory structure on symplectic cohomology, J. Topol. 6 (2013) 391 MR3065181
22 P Seidel, Floer homology and the symplectic isotopy problem, DPhil thesis, University of Oxford (1997)
23 P Seidel, Fukaya categories and Picard–Lefschetz theory, Eur. Math. Soc. (2008) MR2441780
24 P Seidel, Lectures on four-dimensional Dehn twists, from: "Symplectic 4–manifolds and algebraic surfaces" (editors F Catanese, G Tian), Lecture Notes in Math. 1938, Springer (2008) 231 MR2441414
25 K Siegel, Squared Dehn twists and deformed symplectic invariants, preprint (2016) arXiv:1609.08545
26 E L Stout, Polynomial convexity, 261, Birkhäuser (2007) MR2305474
27 C Viterbo, Functors and computations in Floer homology with applications, I, Geom. Funct. Anal. 9 (1999) 985 MR1726235
28 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405
29 T Yoshiyasu, On Lagrangian embeddings into the complex projective spaces, Internat. J. Math. 27 (2016) 1650044, 12 MR3498116